# SDR FDEA202205271312

- Difficulty date: May 27, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: ADA8424525
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - STATION 1119 TO STATION 6-10 LONGERON 51 LEFT SPLICE SUSPECT   CRACK. FORWARD CARGO - STATION 1119 TO STATION 6-10 LONGERON 51 LEFT CRACKED   LONGERON SPLICE REMOVED AND REPLACED WITH FABRICATED SPLICE AS PER SRM 51-33-  01-0G. SPLICE FABRICATED AS PER DOUGLAS DRAWING : ADA8424 REVISION : A. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
